The height of a class of ternary cyclotomic polynomials
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 43-50
Published online January 4, 2017
Printed January 31, 2017
Bin Zhang
Qufu Normal University
Abstract : Let $A(n)$ denote the largest absolute value of the coefficients of $n$-th cyclotomic polynomial $\Phi_n(x)$ and let $p
Keywords : height of a cyclotomic polynomial, ternary cyclotomic polynomial, coefficient
MSC numbers : 11B83, 11C08
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd